Journal of Graph Theory

Cover image for Journal of Graph Theory

December 1989

Volume 13, Issue 6

Pages fmi–fmi, 651–762, i–i

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Masthead (page fmi)

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130601

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous
    1. Maximally connected digraphs (pages 657–668)

      J. Fàbrega and M. A. Fiol

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130603

    2. Spanning trees with many leaves in cubic graphs (pages 669–695)

      Jerrold R. Griggs, Daniel J. Kleitman and Aditya Shastri

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130604

    3. Domination in colored complete graphs (pages 713–718)

      P. Erdös, R. Faudree, A. Gyárfás and R. H. Schelp

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130607

    4. On the number of hamilton cycles in a random graph (pages 719–735)

      C. Cooper and A. M. Frieze

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130608

    5. The 2-hamiltonian cubes of graphs (pages 737–747)

      K. M. Koh and K. L. Teo

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130609

    6. Domination in graphs with minimum degree two (pages 749–762)

      William McCuaig and Bruce Shepherd

      Version of Record online: 5 OCT 2006 | DOI: 10.1002/jgt.3190130610

  3. Miscellaneous

    1. Top of page
    2. Masthead
    3. Articles
    4. Miscellaneous

SEARCH

SEARCH BY CITATION